International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 0

Research Paper | Mathematics | India | Volume 11 Issue 8, August 2022


Certain Subclasses of Convex and Starlike Functions with Negative Coefficients

Yamini J


Abstract: In this paper, I define a new subclass of uniformly convex functions and corresponding subclass of starlike functions with negative coefficients and obtain coefficient estimates. Further, I study extreme points, growth and distortion bounds, radii of starlikeness and convexity for aforementioned class.


Keywords: Analytic functions, univalent functions, uniformly convex and uniformly starlike functions


Edition: Volume 11 Issue 8, August 2022,


Pages: 1188 - 1191


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

Yamini J, "Certain Subclasses of Convex and Starlike Functions with Negative Coefficients", International Journal of Science and Research (IJSR), Volume 11 Issue 8, August 2022, pp. 1188-1191, https://www.ijsr.net/get_abstract.php?paper_id=SR22821194050

Similar Articles with Keyword 'Analytic functions'

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 1092 - 1094

On Certain Classes of Generalized Rational Functions

V. Srinivas [8]

Share this Article

Downloads: 100

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai | C. Selvaraj [3]

Share this Article
Top